Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the logarithmic mean of the derived conjugate series of a Fourier series


Authors: R. Mohanty and M. Nanda
Journal: Proc. Amer. Math. Soc. 7 (1956), 397-400
MSC: Primary 42.2X
DOI: https://doi.org/10.1090/S0002-9939-1956-0079135-5
MathSciNet review: 0079135
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. L. Misra, On the determination of the jump of a function by its Fourier coefficients, Quart. J. Math. Oxford Ser. vol. 18 (1947) pp. 147-156. MR 0021614 (9:88d)
  • [2] R. Mohanty and M. Nanda, Note on the first Cesàro mean of the derived conjugate series of a Fourier series, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 594-597. MR 0071579 (17:150c)
  • [3] O. Szász, The jump of a function determined by its Fourier coefficients, Duke Math. J. vol. 4 (1938) pp. 401-407. MR 1546061

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.2X

Retrieve articles in all journals with MSC: 42.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0079135-5
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society